# SDR WX0A2024102532206

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 55,524 hours, 34,523 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Unlocked
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT NOT GROUNDED) RECEIVED ECAM ENG 1 REVERSER UNLOCK CLIMBING THROUGH 8000 / FINISHED INSTALL OF LH ENG OUTBOARD UPPER BLOCKER DOOR, ACTUATION LEVER, AND BUSHING IN REF TO AMM 78-32-41-400-002-A, CMM 78-32-36, AMM 78-31-17-400-003-A. OPS CHECK GOOD.
